# SDR NACA2021060400001

- Difficulty date: June 4, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,278 hours, 13,504 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Part serial: 3608
- Condition: Inoperative
- Location: Hf
- Part time: 690 hours, 195 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: LH HF TRANSCEIVER INOP. MEL 23-11-01-02B CAT C. CORRECTIVE ACTION: REPLACED LH ANTENNA COUPLER AND OPS CHECK GOOD PER AMM 23-11-01. ETOPS GROUND VERIFICATION OK. ETOPS SS
